Ervin Győri ; Runze Wang ; Spencer Woolfson - Extremal problems of double stars

dmtcs:8499 - Discrete Mathematics & Theoretical Computer Science, April 20, 2023, vol. 24, no 2 -
Extremal problems of double starsArticle

Authors: Ervin Győri ; Runze Wang ; Spencer Woolfson

    In a generalized Turán problem, two graphs $H$ and $F$ are given and the question is the maximum number of copies of $H$ in an $F$-free graph of order $n$. In this paper, we study the number of double stars $S_{k,l}$ in triangle-free graphs. We also study an opposite version of this question: what is the maximum number edges/triangles in graphs with double star type restrictions, which leads us to study two questions related to the extremal number of triangles or edges in graphs with degree-sum constraints over adjacent or non-adjacent vertices.

    Volume: vol. 24, no 2
    Section: Graph Theory
    Published on: April 20, 2023
    Accepted on: September 1, 2022
    Submitted on: September 18, 2021
    Keywords: Mathematics - Combinatorics,05C35

    Consultation statistics

    This page has been seen 355 times.
    This article's PDF has been downloaded 257 times.